Jump to content

Photo

First Time User Of Accutane Dilemma!

accutane acne teen blackhead doxy anti medication pimples cystic

2 replies to this topic

#1 booboo528

booboo528

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 27-April 13

Posted 01 May 2013 - 05:35 AM

AHHHH I'm so excited!!

I bought accutane today and i cant wait to start the treatment. I have spoken to a derm and everything. 

 

I remember the dermatologist telling me to wait 2weeks or so before starting accutane. Its my 6th night and i really just wanna start Tane. Has anyone been on doxycline and come off straight and started using accutane?

 

Is it possible for me to start tonight?

 

Thanks,

Ben



#2 EatsRainbows

EatsRainbows

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 244
    Likes: 43
About Me
  • Gender:Female
  • Location:UK
  • Interests:Writing. Reading. Cooking. Eating. Smiling.
  • Joined: 23-January 13

Achievements

     

Posted 01 May 2013 - 09:43 AM

Personally, I would not ignore your derm's instructions. I don't know why exactly (you could easily research it though), but you always have to wait 2 weeks before taking Accutane if you've been on any antibiotic in the Tetracycline group. Sorry I can't speak from experience, but your derm will have told you to wait for a reason and I think it would be foolish to not listen to him. 


My Roaccutane Journey

16th May-27th October 2013

 

15 Years Old/Female/52kg

 

Month 1- 20mg

Month 2- 40mg

Month 3- 40mg

Month 4- 50mg

Month 5 and 1/2- 50mg

 

Also see page 4 on my log for the before and after photos :)

 

"You can't make a rainbow without a little rain"

 


#3 meowza

meowza

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 18
About Me
  • Gender:Female
  • Joined: 01-May 13

Posted 01 May 2013 - 10:05 AM

Unfortunately, you've got to listen to your derm on this one and wait.

 

This is right out of my Accutane brochure from the Pharmacist:

 

"Do not take tetracyclines with Accutane. For some antibiotics, you may have to stop taking Accutane until the antibiotic treatment is our of your system. Use of tetracyclines with Accutane together can increase the risk of getting increased pressure in the brain. Certain antibiotics also interfere with the effectiveness of birth control pills"

 

Also I don't imagine your liver would be too happy either trying to process both the drugs.

 

I would do yourself a solid and just wait it out! 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users